Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in chest. ECG resulted normal. Is duzela powerful? How to reduce cholesterol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I am having pain in my chest from the past 20 days.I took my ECG and it is normal.I consulted a doctor and he told suggested me to take Duzela 30.Is this medicine a good one?Is it a powerful one?My cholesterol count is 202.How can i reduce it?
Posted Tue, 17 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 3 hours later

Thanks for your query.

Duzela is composed of Duloxetine which is an potent anti depressant and an anti anxiety drug.Long term or irregular use may have bad effects on health by causing addiction and may also present with withdrawal side effects once stopped without tapering the dose.It does help you for your problem of chest pain if it is due to anxiety.Do strictly follow the course advised by the doctor , do not be irregular on the dosage.

Reduction of cholesterol is best achieved by diet , by avoiding fatty and high carbohydrate foods and by increasing protein and fibre content.There are medications which reduce the cholesterol but your blood level of cholesterol is not too high needing medications.

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor